The Derivations of Temporal Logic Formulas

Open access

Summary

This is a preliminary article to prove the completeness theorem of an extension of basic propositional temporal logic. We base it on the proof of completeness for basic propositional temporal logic given in [12]. We introduce n-ary connectives and prove their properties. We derive temporal logic formulas.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Grzegorz Bancerek. Cardinal numbers. Formalized Mathematics 1(2):377-382 1990.

  • [2] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics 1(1):41-46 1990.

  • [3] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics 1(1):91-96 1990.

  • [4] Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics 1(1):107-114 1990.

  • [5] Czesław Bylinski. Finite sequences and tuples of elements of a non-empty sets. FormalizedMathematics 1(3):529-536 1990.

  • [6] Czesław Bylinski. Functions and their basic properties. Formalized Mathematics 1(1):55-65 1990.

  • [7] Czesław Bylinski. Functions from a set to a set. Formalized Mathematics 1(1):153-164 1990.

  • [8] Czesław Bylinski. Partial functions. Formalized Mathematics 1(2):357-367 1990.

  • [9] Mariusz Giero. The axiomatization of propositional linear time temporal logic. FormalizedMathematics 19(2):113-119 2011 doi: 10.2478/v10037-011-0018-1.

  • [10] Adam Grabowski. Hilbert positive propositional calculus. Formalized Mathematics 8(1):69-72 1999.

  • [11] Jarosław Kotowicz. Functions and finite sequences of real numbers. Formalized Mathematics 3(2):275-278 1992.

  • [12] Fred Kr¨oger and Stephan Merz. Temporal Logic and State Systems. Springer-Verlag 2008.

  • [13] Andrzej Trybulec. Binary operations applied to functions. Formalized Mathematics 1(2):329-334 1990.

  • [14] Zinaida Trybulec. Properties of subsets. Formalized Mathematics 1(1):67-71 1990.

  • [15] Edmund Woronowicz. Many argument relations. Formalized Mathematics 1(4):733-737 1990.

  • [16] Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics 1(1):73-83 1990.

  • [17] Edmund Woronowicz. Relations defined on sets. Formalized Mathematics 1(1):181-186 1990.

Search
Journal information
Impact Factor


CiteScore 2018: 0.42

SCImago Journal Rank (SJR) 2018: 0.111
Source Normalized Impact per Paper (SNIP) 2018: 0.169

Target audience:

researchers in the fields of formal methods and computer-checked mathematics

Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 117 32 2
PDF Downloads 54 25 1